# SDR ABXA9700032

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trapezoidal Ftg
- Part number: 5700921
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK 1.46 INCHES IN LENGTH ON THE FORWARD END OF TRAPEZOIDAL FITTING, LEFT SIDE.  REMOVED TRAPEZOIDAL FITTING, CLEANED AREA AND ANTI-CORROSION TREATED IAW SRM 51-1-8.  INSTALLED NEW TRAPEZOIDAL FITTING.
